A new three step derivative free method using weight function for numerical solution of non-linear equations arises in application problems

Authors

  • Sanaullah Jamali Institute of Mathematics and Computer Science, University of Sindh, Jamshoro, Sindh-Pakistan
  • Zubair Ahmed Kalhoro Institute of Mathematics and Computer Science, University of Sindh, Jamshoro, Sindh-Pakistan
  • Abdul Wasim Shaikh Institute of Mathematics and Computer Science, University of Sindh, Jamshoro, Sindh-Pakistan
  • Muhammad Saleem Chandio Institute of Mathematics and Computer Science, University of Sindh, Jamshoro, Sindh-Pakistan
  • Sanaullah Dehraj Department of Mathematics and Statistics, Quaid-e-Awam University of Engineering, Science and Technology, 67480, Nawabshah, Sindh-Pakistan

DOI:

https://doi.org/10.21015/vtm.v10i2.1289

Abstract

Abstract In this paper a three-step numerical method, using weight function, has been derived for finding the root of non-linear equations. The proposed method possesses the accuracy of order eight with four functional evaluations.
The efficiency index of the derived scheme is 1.682. Numerical examples, application problems are used to demonstrate the performance of the presented schemes and compare them to other available methods in the literature of the same order. Matlab, Mathematica 2021 & Maple 2021 software were used for numerical results.

References

D. Kincaid and W. Cheney. Numerical Analysis. Brooks/Cole Publishing Company, 2009.

A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa. Generating optimal derivative free iterative methods for nonlinear equations by using polynomial interpolation. Math. Comput. Model, 57(7):1950–1956, 2013. doi: https://doi.org/10.1016/j.mcm.2012.01.012.

S. Jamali, Z. A. Kalhoro, A. W. Shaikh, and M. S. Chandio. A New Second Order Derivative Free Method for Numerical Solution of Non-Linear Algebraic and Transcendental Equations using Interpolation Technique. Journal of Mechanics of Continua Mathematical Sciences, 16(4):75–84, apr 2021. ISSN 09738975.

doi: https://doi.org/10.26782/jmcms.2021.04.00006.

S. Jamali, Z. A. Kalhoro, A. W. Shaikh, and M. S. Chandio. An Iterative, Bracketing & Derivative-Free Method for Numerical Solution of Non-Linear Equations using Stirling Interpolation Technique. Journal of Mechanics of Continua Mathematical Sciences, 16(6):13–27, jun 2021. ISSN 0973-8975. doi: https://doi.org/10.26782/jmcms.2021.06.00002.

A. Cordero and J. R. Torregrosa. Low-complexity root-finding iteration functions with no derivatives of any order of convergence. J. Comput. Appl. Math, 275:502–515, February 2015. doi:

https: //doi.org/10.1016/j.cam.2014.01.024.

B. Neta. A new derivative-free method to solve nonlinear equations. Mathematics, 9(6):1–5, 2021. doi: https://doi.org/10.3390/math9060583.

I. K. Argyros, M. Kansal, V. Kanwar, and S. Bajaj. Higher-order derivative-free families of chebyshev– halley type methods with or without memory for solving nonlinear equations. Appl. Math, 315:224–245, December 2017. doi: https://doi.org/10.1016/j.amc.2017.07.051.

A. Suhadolnik. Combined bracketing methods for solving nonlinear equations. Appl. Math, 25(11): 1755–1760, 2012. doi: https://doi.org/10.1016/j.aml.2012.02.006.

U. K. Qureshi, Z. A. Kalhoro, A. A. Shaikh, and S. Jamali. Sixth Order Numerical Iterated Method of Open Methods for Solving Nonlinear Applications Problems. Proceedings of the Pakistan Academy of Sciences: A. Physical and Computational Sciences, 57(November):35–40, 2020.

M. K. Mahmood and F. Ahmad. Recursive elucidation of polynomial congruences using root-finding numerical techniques. Abstract and Applied Analysis, 2014:9, 2014. doi:

http: //dx.doi.org/10.1155/2014/575064.

S. Jamali, Z. A. Kalhoro, A. W. Shaikh, and M. S. Chandio. An Iterative, Bracketing & Derivative-Free

Method for Numerical Solution of Non-Linear Equations using Stirling Interpolation Technique. Journal

of Mechanics of Continua Mathematical Sciences, 16(6):13–27, jun 2021. ISSN 0973-8975. doi: https://doi.org/10.26782/jmcms.2021.06.00002.

Farooq Ahmed Shah and Ehsan Ul Haq. Some new multi-step derivative-free iterative methods for solving nonlinear equations. App. and Eng. Math., 10(4):951–963, 2020.

U. K. Qureshi, S. Jamali, Z. A. Kalhoro, and A. G. Shaikh. Modified Quadrature Iterated Methods of Boole Rule and Weddle Rule for Solving non-Linear Equations. Journal of Mechanics of continua and Mathematical sciences, 16(2):87–101, feb 2021. ISSN 0973-8975. doi: https:doi.org/10.26782/jmcms.2021.02.00008.

A. Suhadolnik. Superlinear bracketing method for solving nonlinear equations. Appl. Math, 219(14): 7369–7376, 2013. doi: https://doi.org/10.1016/j.amc.2012.12.064.

F. Soleymani, D. K. R. Babajee, and M. Sharifi. Modified jarratt method without memory with twelfthorder convergence. Annals of the University of Craiova, Mathematics and Computer Science Series, 39(1): 21–34, 2012. ISSN 1223-6934.

S. Jamali, Z. A. Kalhoro, A. W. Shaikh, M. S. Chandio, and S. Dehraj. A novel two point optimal derivative free method for numerical solution of nonlinear algebraic, transcendental equations and application problems using weight function. VFAST Transactions on Mathematics, 10(2):137–146, 2022. ISSN 23090022.

M. S. Petković, S. Ilic, and J. Dzunic. Derivative free two-point methods with and without memory for solving nonlinear equations. Appl. Math, 217:1887–1895, 2010. doi: https: doi.org/10.1016/j.amc.2010.06.043.

A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa. Steffensen type methods for solving nonlinear equations . J. Comput. Appl. Math, 236(12):3058–3064, 2012. doi: https: doi.org/10.1016/j.cam.2010.08.043.

B. Kong-ied. Two new eighth and twelfth order iterative methods for solving nonlinear equations. Int. J. Math, 16(1):333–344, 2021.

D. Jain. Families of newton-like methods with fourth-order convergence. Int. J. Comput. Math, 90(5): 1072–1082, 2013. doi: https://doi.org/10.1080/00207160.2012.746677.

P. Sivakumar and J. Jayaraman. Some new higher order weighted newton methods for solving nonlinear equation with applications. Math. Comput. Appl., 24(2):1–16, 2019. doi:

https:doi.org/10.3390/mca24020059.

F. Soleymani. Efficient optimal eighth-order derivative-free methods for nonlinear equations. Jpn. J. Ind. Appl. Math, 30(2):287–306, June 2013. doi: https://doi.org/10.100/s13160-013-0103-7.

N. Rafiq, M. Shams, N. A. Mir, and Y. U. Gaba. A highly efficient computer method for solving polynomial equations appearing in engineering problems. Math. Probl. Eng, 2021, 2021. doi:

https:doi.org/10.1155/2021/9826693.

F. Zafar, A. Cordero, and J. R. Torregrosa. An efficient family of optimal eighth-order multiple root finders. Mathematics, 6(12):1–16, 2018. doi: https://doi.org/10.3390/math6120310.

M. Shams, N. Ra, N. Kausar, N. A. Mir, and A. Alalyani. Computer oriented numerical scheme for solving engineering problems. Comput. Syst. Sci, 42(2):689–701, 2022. doi:

https:doi.org/10.32604/csse.2022.022269.

Downloads

Published

2022-12-31

How to Cite

Jamali, S., Kalhoro, Z. A., Shaikh, A. W., Chandio, M. S., & Dehraj, S. (2022). A new three step derivative free method using weight function for numerical solution of non-linear equations arises in application problems. VFAST Transactions on Mathematics, 10(2), 164–174. https://doi.org/10.21015/vtm.v10i2.1289